(3.234.244.105)
Users online: 3887    [ij] [ij] [ij] 
Email id
 

Research Journal of Science and Technology
Year : 2020, Volume : 12, Issue : 4
First page : ( 307) Last page : ( 310)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2020.00044.3

Non-linear oscillation of inextensible cable-connected satellites with resonance n=1½2 for small eccentricity of the orbit with perturbative forces

Tiwari Arbind Kumar*

Research Scholar, Jai Prakash University, Chapra, Bihar

*Corresponding Author E-mail: arbindkrtiwarigpl@gmail.com

Online published on 29 January, 2021.

Abstract

In this paper we study the non-linear parametric resonant oscillation of an inextensible cable-connected satellites system about stable position of equilibrium where it oscillates like a dumb-bell satellite in the phase plane (a,θ). B.K.M. method has been exploited to get the general solution valid at and near the parametric resonance n=1½2.

Top

Keywords

Satellites, B.K.M. Method, Perturbative forces, Air resistance, Oblateness.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
556,860,037 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.